# SDR DALA2015061803873

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELEVATOR PLAIN BUSHING OTBD LUG FITTING NR 5 ON LT HORIZONTAL STABILIZER.  REPAIRED THE  LUG .
